# SDR UALA2011100505404

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 30,297 hours, 13,497 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAMC TEXT:  PRESSURE DROPPING ABOUT 10 PSI PER MINUTE.  NO NOTICEABLE LEAKS AT MASKS.  FOUND CAPTAINS O2 MASK LEAKING AND TEST FUNCTION INTERMITTENT.  REPLACED MASK AND SWAPPED BOX TO 2ND OBSERVER POSITION REF AMM NEW CRUSH WASHERS INSTALLED AND LEAK CHECKED OK.
